# SDR DXTA2015041706007

- Difficulty date: April 16, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 13,109 hours, 8,097 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10135611
- Part serial: 2013120033
- Condition: Failed
- Part time: 747 hours, 450 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, CABIN BEGAN TO FILL UP WITH SMOKE.  TURNED OFF PACS & APU, SMOKE SEEMED TO SUBSIDE.  RESIDUAL SMOKE NOTICED IN TAIL CONE UPON INSPECTION.  REMOVED THE FWD ACM.  INSTALLED A NEW ACM IAW AMM 21-51-00.  OPS & LEAK CHECKED GOOD.
